Global Journal of Mathematical Sciences: Theory and Practical

(GJMS)

Volume 3, Number 2 (2011)  

 

 

CONTENTS

 

 

Two Stage Mutant Cell Growth through Stochastic Modeling
PP.101-110
Authors:P. Tirupathi Rao1, K. Madhavi and P. Kalpana

 

Homomorphisms, Ideals and Congruence Relations of Pre A*-Algebra
PP.111-125
Authors:Y. Praroopa1 and J.V. Rao

 

Variant Constraint of Time Minimization Assignment Problem with Variant Objectives: A Lexi Search Approach
PP.127-136
Authors:Animoni Nagaraju, V.V. Hara Gopal and S.N. Narahari Pandit

 

Distribution and Application of Root Mersenne Prime
PP.137-142
Authors:Pingyuan Zhou

 

Complex Probability Theory
PP.143-154
Authors:Cebrail Hasimi Oktar

 

Common Fixed Point for Compatible Mappings on a 2-Metric Space
PP.155-161
Authors:K.P.R. Sastry, G.A. Naidu, K.K.M. Sharma and I. Laxmi Gayatri

 

On Generalized Useful Inaccuracy Measure of Order α & Type β and 1:1 Coding
PP.163-170
Authors:P. Jha and Anjali Chandravanshi

 

Cone Metric Spaces and Fixed Point Theorems of Generalized Contractive Mappings
PP.171-179
Authors:K.P.R. Sastry, Ch. Srinivasa Rao, G. Praveena, K. Sujatha and A. Srinivasa Rao

 

A Third Order Boundary Value Problem with Nonlinear Terms-Existence and Uniqueness
PP.181-187
Authors:R. Suryanarayana



 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact